# SDR DALA2018050102987

- Difficulty date: April 29, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT FLOOR SUPPORT 143N5366 FS 765 TO 845 HAS CORROSION IN NUMEROUS AREAS. REMOVED AND REPLACED LT FLOOR SUPPORT (SIDE PANEL) IAW DWG 143N5366 AND SRM 51-40-02 PAGE 2, 7.
